On the existence of solutions for strongly nonlinear differential equations

Kamel Al-Khaled, Mohamed Ali Hajji*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The objectives of this paper are twofold. Firstly, to prove the existence of an approximate solution in the mean for some nonlinear differential equations, we also investigate the behavior of the class of solutions which may be associated with the differential equation. Secondly, we aim to implement the homotopy perturbation method (HPM) to find analytic solutions for strongly nonlinear differential equations.

Original languageEnglish
Pages (from-to)1165-1175
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume344
Issue number2
DOIs
Publication statusPublished - Aug 15 2008

Keywords

  • Approximate solutions
  • Existence of solutions
  • Homotopy perturbation method
  • Nonlinear differential equations
  • Periodic solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of solutions for strongly nonlinear differential equations'. Together they form a unique fingerprint.

Cite this